# SDR MASA200500629

- Difficulty date: August 10, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 5,867 hours, 4,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 316
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6584 OAK - DURING PRE-FLT, CREW FOUND CEILING EMER FLOODLIGHT INOP.  MX RELAMPED.
